# SDR ASAA2016040116190

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,547 hours, 10,980 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12000 FT, AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURIZATION PANEL.  FOLLOWED QRH PROCEDURE, AUTO FAIL LIGHT EXTINGUISHED.  PRESSURIZATION REMAINED NORMAL ENTIRE TIME.  ACFT GROUNDED.  PERFORMED FIM 21-31, TASK 827.  BITE CHECK PERFORMED ON BOTH CABIN PRESSURE CONTROLLERS.  BOTH CONTROLLERS PASSED WITH NO FAULTS NOTED.  OK FOR CONTINUED SERVICE.
